Communications in Mathematical Physics

, Volume 224, Issue 1, pp 323–340

A Simple Proof of Stability of Fronts¶for the Cahn–Hilliard Equation

  • E. A. Carlen
  • M. C. Carvalho
  • E. Orlandi
Article

Abstract:

We apply a method developed in our earlier work on a non-local phase kinetics equation to give a simple proof of the non-linear stability of fronts for the Cahn–Hilliard equation.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • E. A. Carlen
    • 1
  • M. C. Carvalho
    • 1
  • E. Orlandi
    • 2
  1. 1.School of Mathematics, Georgia Institute of TechnologyAtlantaUSA
  2. 2.Dipartimento di Matematica, Universitá degli Studi di Roma Tre orlandi@matrm3.mat.uniroma3.itRomaItaly

Personalised recommendations